Advertisement

Communications in Mathematical Physics

, Volume 190, Issue 1, pp 113–132 | Cite as

Huygens' Principle in Minkowski Spaces and Soliton Solutions of the Korteweg–de Vries Equation

  • Yuri Y. Berest
  • Igor M. Loutsenko

Abstract:

A new class of linear second order hyperbolic partial differential operators satisfying Huygens' principle in Minkowski spaces is presented. The construction reveals a direct connection between Huygens' principle and the theory of solitary wave solutions of the Korteweg–de Vries equation.

Keywords

Soliton Differential Operator Solitary Wave Wave Solution Huygens 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Yuri Y. Berest
    • 1
  • Igor M. Loutsenko
    • 2
  1. 1.Department of Mathematics, University of California, Berkeley, CA 94720, USA.¶E-mail: beresty@math.berkeley.eduUS
  2. 2.Université de Montréal, Centre de Recherches Mathématiques, C.P. 6128, succ. Centre-Ville, Montreal (Quebec), H3C 3J7, Canada. E-mail: beresty@crm.umontreal.ca, loutseni@crm.umontreal.caCA

Personalised recommendations